Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 27, Issue 2, Pages 237–244 (Mi mz6541)  

Uniform approximations by quasipolynomials with integral coefficients

V. H. Martirosian


Full text: PDF file (499 kB)

English version:
Mathematical Notes, 1980, 27:2, 116–119

Bibliographic databases:

UDC: 517.5
Received: 08.12.1977

Citation: V. H. Martirosian, “Uniform approximations by quasipolynomials with integral coefficients”, Mat. Zametki, 27:2 (1980), 237–244; Math. Notes, 27:2 (1980), 116–119

Citation in format AMSBIB
\Bibitem{Mar80}
\by V.~H.~Martirosian
\paper Uniform approximations by quasipolynomials with integral coefficients
\jour Mat. Zametki
\yr 1980
\vol 27
\issue 2
\pages 237--244
\mathnet{http://mi.mathnet.ru/mz6541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=568401}
\zmath{https://zbmath.org/?q=an:0471.41005|0433.41002}
\transl
\jour Math. Notes
\yr 1980
\vol 27
\issue 2
\pages 116--119
\crossref{https://doi.org/10.1007/BF01143010}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980KN24800021}


Linking options:
  • http://mi.mathnet.ru/eng/mz6541
  • http://mi.mathnet.ru/eng/mz/v27/i2/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:144
    Full text:65
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021